# SDR FDEA201304020710

- Difficulty date: April 2, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46801
- Aircraft time: 90,350 hours, 27,224 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY POWER FAIL ALERT ON EAD.  FOUND BOTH  BATTERY VOLTAGES BELOW LIMITS.  R & R  BOTH BATTERIES IAW AMM 24-34-01-4.  ACCOMPLISHED  EMERGENCY POWER TEST, TEST PASSED.  ACFT OK FOR  SERVICE.
